MathSciNet Relay Station
MathSciNet bibliographic data
MR2241604 46G25 (11C08 46B20)
Aron, R. M.; Hájek, P. Zero sets of polynomials in several variables. Arch. Math. (Basel) 86 (2006), no. 6, 561–568.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement